# SDR SWAA2023112725257

- Difficulty date: October 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 38,431 hours, 23,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON TIE CLIP LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY AREA 2023-661411<[01] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV - SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED TIE CLIP AND FASTENERS LOCATED BS 277 AT LEVEL STR 10R AT FWD GALLEY IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02. IAW DWG 141A1110 SHEET 18 REV -; RII; SEE INDIVIDUAL SIGNOFFS BELOW.
